# SDR UPS01835954

- Difficulty date: May 1, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 69,596 hours, 25,616 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT PIT STA 1020 L36 2 NUT PLATES WITH CORROSION ON FRAME UNDER NUT PLATES.  REMOVED CORROSION MAT ID 7075-T6 0.625 PO 334056.  FAB IAW DWG DC8-53 A-011.  HEAT TREATED, ALODINED AND PRIMED IAW DC8 SRM 51-1-8. NEW FRAME CAP P/N 57643434507.  LOCATED AND DRILLED HOLES IAW DC8 SRM 51-1-24.  INSTALLED IAW DC8 SRM 51-2-20D.
